Theorie der unendlichen Abelschen Gruppen

St. Pietrkowski

Mathematische Annalen (1931)

  • Volume: 104, page 535-569
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pietrkowski, St.. "Theorie der unendlichen Abelschen Gruppen." Mathematische Annalen 104 (1931): 535-569. <>.

author = {Pietrkowski, St.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {535-569},
title = {Theorie der unendlichen Abelschen Gruppen},
url = {},
volume = {104},
year = {1931},

AU - Pietrkowski, St.
TI - Theorie der unendlichen Abelschen Gruppen
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 535
EP - 569
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.